MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number TIGHTROPE® II ABS, IMPLANT
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/24/2023, it was reported by a sales representative via phone that an ar-1588tn-20 tightrope implant would not tighten.This was discovered during a case.Surgeon diverted from intended procedure to use a swivellock to complete.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed without the return of the device for evaluation.Per event description: "an ar-1588tn-20 tightrope implant would not tighten." it is concluded that the implant was not tightened.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause for the reported failure is a user error per dfu-0147 g.Precautions 1.Acl/pcl/ btb/rt/abs tightrope only: excessive force on the shortening suture strands may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.

Brand Name
TIGHTROPE® II ABS, IMPLANT
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17152444
Report Number1220246-2023-06920
Device Sequence Number17566685
Product Code MBI
UDI-Device Identifier00888867371897
UDI-Public00888867371897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II ABS, IMPLANT
Device Catalogue NumberAR-1588TN-20
Device Lot Number15028688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown